J. Nonl. Evol. Equ. Appl. 2012 (5), pp. 57-67, published on August 26, 2012:

Controllability of impulsive fractional order semilinear evolution equations with nonlocal conditions.


N. K. Tomar

School of Basic Sciences, Indian Institute of Technology Patna, Patna-800 013, Bihar, India

J. Dabas

Department of Paper Technology, Indian Institute of Technology, Roorkee, Saharanpur Campus, Saharanpur-247001,UP, India

Received on October 22, 2011, revised version on March 19, 2011
Accepted on March 20, 2012

Communicated by Gisèle M. Mophou

Abstract.  The controllability problem for a class of impulsivefractional-order semilinear control system with nonlocal initial condition has been considered. Sufficient condition for the controllability is established by means of solution operator and application of Banach contraction theorem.
Keywords: Controllability, Fractional order differential equation, Nonlocal conditions, Contractions, Mild solution, Impulsive conditions.
2010 Mathematics Subject Classification:   93B05, 34K05, 34A12, 34A37, 26A33.

Download Full Text: JNEEA-vol.2012-no.5.pdf [230 kB].


Warning: INSERT command denied to user 'realma3'@'10.50.224.213' for table 'j_watchdog' query: INSERT INTO j_watchdog (uid, type, message, variables, severity, link, location, referer, hostname, timestamp) VALUES (0, 'php', '%message in %file on line %line.', 'a:4:{s:6:\"%error\";s:12:\"user warning\";s:8:\"%message\";s:421:\"INSERT command denied to user 'realma3'@'10.50.224.213' for table 'j_accesslog'\nquery: INSERT INTO j_accesslog (title, path, url, hostname, uid, sid, timer, timestamp) values('J. Nonl. Evol. Equ. Appl. 2012 (5), pp. 57-67, published on August 26, 2012:', 'node/53', '', '54.145.17.37', 0, '13a4d2f0cb0a3f4fcb512d5cc72307ee', 235, 1542775632)\";s:5:\"%file\";s:61:\"/home/users6/j/jneea/www/modules/statistics/statistics.module\";s:5: in /home/users6/j/jneea/www/includes/database.mysql.inc on line 135